# SDR DALA2024092209280

- Difficulty date: September 21, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N505DN
- Make and model: Airbus A350-941
- Aircraft serial: 0164
- Aircraft time: 30,575 hours, 2,908 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pcb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3505, EMERGENCY EXIT LIGHT CAME ON IN FLT REST AREA AND FIRST CLASS. MOVING SWITCH TO OFF THE WENT OUT. CORRECTIVE ACTION: PERFORMED EPDC 1 TEST AND FOUND 106XY PCB INOP. SWAPPED 106XY AND 706XY AND OPS CHK NORMAL PER AMM A350-A-24-71 AND ERA 591850-14TR. (LP 4019020)
